Alert archive / Wisconsin / Areal Flood Advisories in 2011

Areal Flood Advisory 13, NWS Twin Cities, MN

June 21, 2011Pierce County, Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this areal flood advisory at Jun 21, 2011, 9:54 PM CDT for Pierce County, Saint Croix County, Wisconsin. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 9:54 PM CDT (02:54 UTC)
Expired
Jun 22, 2011, 1:00 AM CDT
In force
3 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Pierce County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 69 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WGUS83 KMPX 220254
FLSMPX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
954 PM CDT TUE JUN 21 2011

WIC093-109-220600-
/O.NEW.KMPX.FA.Y.0013.110622T0254Z-110622T0600Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CROIX WI-PIERCE WI-
954 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHWESTERN PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
  SOUTHWESTERN ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 100 AM CDT

* AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
HEAVY SHOWERS WITH ISOLATED THUNDERSTORMS TRAINING OVER THE SAME 
AREAS. DOPPLER RADAR ESTIMATED THAT A SWATH OF 1 TO 2 PLUS INCHES OF
RAIN HAS FALLEN OVER THE LAST 2 HOURS FROM WEST OF ELLSWORTH...TO 
NEAR RIVER FALLS AND HUDSON. ADDITIONAL RAINFALL AMOUNTS UP TO AN 
INCH WILL BE POSSIBLE OVER THE HOUR AS ADDITIONAL ACTIVITY WORKS 
INTO THE
AREA.

* RUNOFF FROM THIS RAINFALL WILL CAUSE MINOR FLOODING TO OCCUR...
  ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER CROSSINGS. SOME
  LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING INCLUDE...RIVER FALLS
  AND HUDSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4483 9274 4491 9276 4499 9276 4502 9264
      4465 9250 4466 9265

$$

MPG
1 follow-up statement
200 
WGUS83 KMPX 220601
FLSMPX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 AM CDT WED JUN 22 2011

WIC093-109-220614-
/O.EXP.KMPX.FA.Y.0013.000000T0000Z-110622T0600Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CROIX WI-PIERCE WI-
101 AM CDT WED JUN 22 2011

...THE URBAN AND SMALL STREAM FLOOD ADVISORY THAT WAS IN EFFECT FOR
NORTHWESTERN PIERCE AND SOUTHWESTERN ST. CROIX COUNTIES HAS BEEN
ALLOWED TO EXPIRE...

CONCENTRATED HEAVY RAINS HAVE ENDED...ALTHOUGH SCATTERED SHOWERS 
WILL CONTINUE OVERNIGHT. ADDITIONAL DEVELOPMENT OF HEAVY RAIN IS NOT 
EXPECTED. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4483 9274 4491 9276 4499 9276 4502 9264
      4465 9250 4466 9265

$$

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood advisory went out at Jun 21, 6:58 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 21, 6:58 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 PM CDT TUE JUN 21 2011

.DISCUSSION...

FORECAST CHALLENGES CENTER ON THE SHORT TERM WITH THUNDERSTORMS
INTO THIS EVENING...SOME OF WHICH WILL BE CAPABLE OF GUSTY WINDS
AND TORNADOES.

MESOSCALE UPDATE...THE LATEST SURFACE ANALYSIS REVEALS AN
ELONGATED 995 MB LOW CENTER IN NORTHWEST IA TO NEAR WORTHINGTON
MN...WITH A WARM FRONT BULGING NORTHWARD ON ITS EAST SIDE UP TO
INTO THE FAR SOUTHERN TWIN CITES METRO AREA. ALONG THIS BOUNDARY
HAS BEEN A WELL-FORECAST POOL OF 0-3KM MLCAPE WITH VALUES OF
150-175 J/KG ON THE LATEST SPC RUC ANALYSIS. THE 18Z MPX RAOB
CONFIRMED THIS LOW-LEVEL INSTABILITY AS WELL AS 0-1KM SHEAR AT 30
KTS. A MID-LEVEL WAVE AND DRY SLOT PUNCH IS FURTHER ELONGATING THE
CAPE IN THE COLUMN AND HAS APPEARED TO BE THE IMPETUS FOR STORM
DEVELOPMENT. CIRCULATIONS HAVE BEEN PLENTIFUL SO FAR BUT A HANDFUL
HAVE BEEN DEEP ENOUGH TO WARRANT TORNADO WARNINGS...WITH EVEN A
DEVIANT MOTION WITH THE STORM IN KANDIYOHI COUNTY. SHORT TERM
PROJECTIONS ARE FOR THE MAIN ARC OF STORMS FROM WILLMAR TO THE
TWIN CITIES METRO AREA TO WINONA TO EVOLVE NORTHWARD. THE GREATER
LOW-LEVEL SHEAR IN EASTERN MN AND WESTERN WI SHOULD FAVOR A LITTLE
BETTER TORNADO POTENTIAL...BUT THE WHOLE FORECAST AREA HAS THE
POSSIBILITY THROUGH EARLY EVE. LOCAL WRF MODEL FAVORS SOME MORE
AGGRESSIVE STORMS BETWEEN 3 AND 6 PM ACROSS WESTERN WI AND FAR
EASTERN MN...AND THAT IS THE AREA MOST CONCERNED ABOUT...WHICH
DOES INCLUDE THE TWIN CITIES METRO. GIVEN THE LOW-LEVEL LAPSE
RATES...ROTATING STORMS WILL ALSO BE CAPABLE OF SPORADIC GUSTY
DOWNDRAFT WINDS. SO HAVE SEVERE WEATHER HIGHLIGHTED IN THE GRIDS
THROUGH 9 PM.

BEYOND...NOT OVERLY MUCH TIME SPENT ON THIS PORTION OF THE
FORECAST. THE MAIN CHALLENGE WOULD BE RAINFALL AMOUNTS THROUGH
WEDNESDAY. THE DEFORMATION AXIS IN THE EASTERN DAKOTAS SINCE LAST
NIGHT HAS PRODUCED SOME VERY HIGH RAINFALL AMOUNTS FOR NOT HAVING
MUCH THUNDER...WITH MULTIPLE SITES HAVING OVER 3 INCHES IN JUST
THE PAST 12-18 HOURS. WHILE THIS DEFORMATION WILL SHIFT OVER THE
AREA ON WEDNESDAY AND SOME COMPONENT OF IT EVEN INTO
THURSDAY...THE TROWAL FEEDING IT SHOULD GRADUALLY WEAKEN LEADING
TO MORE SHOWERY ACTIVITY...ESPECIALLY BY THURSDAY. SO AT THIS
POINT DO NOT FEEL AN EXTENSION TO THE WATCH IS NECESSARY. THROUGH
TONIGHT THOUGH IS WHEN RAINFALL RATES MAY STILL BE EXCESSIVELY
HIGH...AS FLASH FLOOD GUIDANCE HAS LOWERED CONSIDERABLY DUE TO
RECENT RAINFALL. THE MOST PROBLEMATIC AREA IS THE FLOOD WATCH
AREA.

TEMPERATURES WERE EVEN FURTHER LOWERED FOR THURSDAY AND FRIDAY
HIGHS. A CONSENSUS OF GUIDANCE HAS TRENDED THIS WAY IN RECENT
RUNS...AND MIXING SUPPORTS COOL VALUES. IT IS FAVORED THAT UNDER
THE CLOUDS AND SHOWERS ON WEDNESDAY AND INTO THURSDAY THAT SOME
COMMUNITIES DO NOT TOP 60 DEGREES. ..MTF..

&&

.AVIATION... /00Z TAF ISSUANCE/
THE CONCERNS THIS FORECAST PERIOD ARE THUNDERSTORM CHANCES OVERNIGHT
AND STRATUS AND FOG DEVELOPING TONIGHT AND PERSISTING THROUGH MUCH
OF THE DAY ON WEDNESDAY. A FEW STRONG THUNDERSTORMS WILL LINGER OVER
PARTS OF WEST CENTRAL WISCONSIN...MAINLY NORTH AND EAST OF KEAU.
OCCASIONAL SHRA OR LIGHT RAIN/DRIZZLE WILL LINGER OVER THE FORECAST
AREA. CEILING HEIGHTS ARE EXPECTED TO LOWER TO LIFR OR IFR
CATEGORIES OVERNIGHT. BOUNDARY LAYER BETWEEN SFC TO 2000 FEET AGL
BECOMES SATURATES. CONDITIONS ARE EXPECTED TO IMPROVE SLOWLY OVER
EAST OF THE TWIN CITIES WEDNESDAY. ELSEWHERE...CONDITIONS WILL
IMPROVE TO MARGINAL VFR OVER WESTERN MN...AS DRIER NORTHWEST WINDS
BEGIN TO FILTER BEHIND THE SFC LOW.  EAST-SOUTHEAST WINDS
DIMINISHING TO UNDER 10 KNOTS OVER WESTERN WISCONSIN
TONIGHT...VARIABLE AT LESS THAN 10 KNOTS ON WEDNESDAY.  MN
PORTION...VARIABLE WINDS 10-15 KNOTS BECOMING NORTHWEST 10-15 KNOTS
DURING THE DAY ON WEDNESDAY.

KMSP...SURFACE LOW JUST SOUTHWEST OF THE TWIN CITIES...MOVING LITTLE
OVERNIGHT...EXPECT TO MOVE INTO WESTERN WISCONSIN WEDNESDAY
AFTERNOON. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE OVERNIGHT WITH THE STRONGEST STORMS STAYING WELL TO THE
EAST OF THE TWIN CITIES. MAIN FORECAST PROBLEM...WILL BE CEILING
HEIGHTS.  CEILING HEIGHTS WILL VARY FROM VFR TO MARGINAL VFR IN
SHRA. CEILINGS LOWERING BELOW 1000 FEET AGL IN LIGHT DRIZZLE AND
FOG...CONDITIONS IMPROVING LATE MORNING WITH CEILING AT OR ABOVE
1000 FEET AND VSBYS ABOVE 6 MILES BY NOON.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BLUE EARTH-BROWN-
     CHIPPEWA-DOUGLAS-FARIBAULT-FREEBORN-KANDIYOHI-LAC QUI PARLE-
     LE SUEUR-MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-REDWOOD-
     RENVILLE-RICE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-TODD-
     WASECA-WATONWAN-YELLOW MEDICINE.

WI...NONE.

&&
Hazardous weather outlook, Jun 21, 9:21 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
921 PM CDT TUE JUN 21 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
221830-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
921 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE STILL POSSIBLE OVERNIGHT.  A FEW OF
THESE STORMS COULD PRODUCE A FUNNEL CLOUD OR BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ATMOSPHERIC CONDITIONS WILL BE CONDUCIVE FOR THE DEVELOPMENT OF
FUNNEL CLOUDS WEDNESDAY...ESPECIALLY OVER PORTIONS OF WEST CENTRAL
WISCONSIN AND EAST CENTRAL MINNESOTA. THESE FUNNEL CLOUDS RARELY
TOUCH DOWN OR CAUSE VERY MINIMAL DAMAGE.

RUNOFF FROM HEAVY RAINFALL MONDAY AND TUESDAY WILL LEAD TO FLOODING
OF AREA STREAMS...CREEKS AND RIVERS. SEE THE LATEST RIVER FLOOD
WARNINGS THAT ARE IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 21, 4:03 PM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TORNADO          COON RAPIDS             45.17N 93.31W
06/21/2011                   ANOKA              MN   TRAINED SPOTTER

            TORNADO REPORTED NEAR THE INTERSECTION OF HANSON AND MAIN
            ST. TREES AND POWER LINES DOWN IN COON RAPIDS.

&&

DEVINNY
Local storm report, Jun 21, 4:15 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HEAVY RAIN       2 S HASTY               45.35N 93.97W
06/21/2011  M2.00 INCH       WRIGHT             MN   TRAINED SPOTTER

            REPORTED TO HAVE FALLEN IN 12 MINUTES.

&&

DEVINNY
Local storm report, Jun 21, 5:20 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TORNADO          COON RAPIDS             45.17N 93.31W
06/21/2011                   ANOKA              MN   TRAINED SPOTTER

            TORNADO REPORTED NEAR THE INTERSECTION OF HANSON AND MAIN
            ST. TREES AND POWER LINES DOWN IN COON RAPIDS.

&&

DEVINNY
Special weather statement, Jun 21, 6:18 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 PM CDT TUE JUN 21 2011

MNZ054-056-064-065-067-073>076-082>085-091>093-220100-
LAC QUI PARLE-CHIPPEWA-YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-
BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-
FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...MADISON...MONTEVIDEO...GRANITE FALLS...
OLIVIA...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER...
LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA
618 PM CDT TUE JUN 21 2011

...FUNNEL CLOUDS POSSIBLE EARLY THIS EVENING...

ATMOSPHERIC CONDITIONS ACROSS WEST CENTRAL THROUGH SOUTH CENTRAL
MINNESOTA SUPPORT THE DEVELOPMENT OF FUNNEL CLOUDS. THESE FUNNEL
CLOUDS ARE BRIEF IN NATURE AND NORMALLY DO NOT TOUCH THE GROUND.
HOWEVER...IF A TORNADO WARNING WOULD BECOME NECESSARY...TAKE
APPROPRIATE ACTION AND SEEK SHELTER INDOORS.
Local storm report, Jun 21, 6:36 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
636 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLASH FLOOD      ST CLOUD                45.55N 94.17W
06/21/2011                   STEARNS            MN   LAW ENFORCEMENT

            DELAYED REPORT. HEAVY RAIN ACROSS DOWNTOWN ST. CLOUD LED
            TO WATER HALF WAY UP VECHILES CAUSING 20 TO 30 TO BE
            STRANDED IN THE WATER. PEOPLE HELPED BY LAW ENFORCEMENT
            OUT OF THE VEHICLES.

&&

MTF
Local storm report, Jun 21, 6:52 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
652 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     FUNNEL CLOUD     1 S HUTCHINSON          44.87N 94.37W
06/21/2011                   MCLEOD             MN   TRAINED SPOTTER

0156 PM     FUNNEL CLOUD     HAMPTON                 44.61N 93.00W
06/21/2011                   DAKOTA             MN   FIRE DEPT/RESCUE

            AT HWY 52 AND COUNTY ROAD 50

0212 PM     HEAVY RAIN       NNE GRANITE FALLS       44.82N 95.53W
06/21/2011  M1.25 INCH       CHIPPEWA           MN   TRAINED SPOTTER

0230 PM     FUNNEL CLOUD     5 W WILLMAR             45.12N 95.15W
06/21/2011                   KANDIYOHI          MN   TRAINED SPOTTER

            NOW DISSIPATED

0315 PM     TORNADO          COON RAPIDS             45.17N 93.31W
06/21/2011                   ANOKA              MN   TRAINED SPOTTER

            TORNADO REPORTED NEAR THE INTERSECTION OF HANSON AND MAIN
            ST. TREES AND POWER LINES DOWN IN COON RAPIDS.

0317 PM     FUNNEL CLOUD     BLAINE                  45.17N 93.21W
06/21/2011                   ANOKA              MN   EMERGENCY MNGR

            AT HWY 65 AND HWY 10.

0329 PM     FUNNEL CLOUD     ANDOVER                 45.26N 93.33W
06/21/2011                   ANOKA              MN   LAW ENFORCEMENT

            AT THE INTERSECTION OF BUNKER LAKE AND HANSON BLVD.

0408 PM     HEAVY RAIN       2 S HASTY               45.35N 93.97W
06/21/2011  M2.00 INCH       WRIGHT             MN   TRAINED SPOTTER

            REPORTED TO HAVE FALLEN IN 12 MINUTES.

0505 PM     FLASH FLOOD      ST CLOUD                45.55N 94.17W
06/21/2011                   STEARNS            MN   LAW ENFORCEMENT

            DELAYED REPORT. HEAVY RAIN ACROSS DOWNTOWN ST. CLOUD LED
            TO WATER HALF WAY UP VECHILES CAUSING 20 TO 30 TO BE
            STRANDED IN THE WATER. PEOPLE HELPED BY LAW ENFORCEMENT
            OUT OF THE VEHICLES.

&&

MTF

Nearby

Areal Flood Advisories in Wisconsin, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.